Alert archive / Indiana / Small Craft Advisories in 2016
Small Craft Advisory 48, NWS Northern Indiana
NWS Northern Indiana issued this small craft advisory at Sep 28, 2016, 3:42 AM EDT. It took effect at Sep 28, 2016, 2:00 PM EDT. It was in force for 56 hr.
The area
The counties it named.
The facts
- Issued
- Sep 28, 2016, 3:42 AM EDT (07:42 UTC)
- In effect from
- Sep 28, 2016, 2:00 PM EDT
- Expired
- Sep 30, 2016, 10:06 PM EDT
- In force
- 56 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted.
191 WHUS73 KIWX 280742 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 342 AM EDT WED SEP 28 2016 LMZ043-046-281545- /O.CAN.KIWX.SC.Y.0047.000000T0000Z-160929T0300Z/ /O.NEW.KIWX.SC.Y.0048.160928T1800Z-160930T1200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 342 AM EDT WED SEP 28 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 AM EDT FRIDAY... * WINDS: BECOMING NORTH AT 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS THIS AFTERNOON. NORTHEAST AT 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS TONIGHT THROUGH THURSDAY NIGHT. * WAVES: 3 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
11 follow-up statements
919 WHUS73 KIWX 281521 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1121 AM EDT WED SEP 28 2016 LMZ043-046-282330- /O.CON.KIWX.SC.Y.0048.160928T1800Z-160930T1200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1121 AM EDT WED SEP 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY. * WINDS: BECOMING NORTH AT 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS THIS AFTERNOON. NORTHEAST AT 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS TONIGHT THROUGH THURSDAY NIGHT. * WAVES: BUILDING TO 3 TO 5 FEET THIS AFTERNOON...THEN TO 4 TO 8 FEET TONIGHT. 3 TO 7 FEET THURSDAY AND THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
179 WHUS73 KIWX 282011 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 411 PM EDT WED SEP 28 2016 LMZ043-046-290415- /O.EXT.KIWX.SC.Y.0048.000000T0000Z-160930T2100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 411 PM EDT WED SEP 28 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM EDT FRIDAY. * WINDS: NORTHEAST 15 TO 30 KNOTS TONIGHT THROUGH THURSDAY NIGHT DIMINISHING TO 15 TO 25 KNOTS FRIDAY. * WAVES: 4 TO 8 FEET...SUBSIDING TO 3 TO 6 FEET ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
488 WHUS73 KIWX 290218 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1018 PM EDT WED SEP 28 2016 LMZ043-046-291030- /O.CON.KIWX.SC.Y.0048.000000T0000Z-160930T2100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1018 PM EDT WED SEP 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT FRIDAY. * WINDS: NORTHEAST 15 TO 30 KNOTS TONIGHT THROUGH THURSDAY NIGHT DIMINISHING TO 15 TO 25 KNOTS FRIDAY. * WAVES: 4 TO 8 FEET...SUBSIDING TO 3 TO 6 FEET ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
668 WHUS73 KIWX 290734 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 334 AM EDT THU SEP 29 2016 LMZ043-046-291545- /O.EXT.KIWX.SC.Y.0048.000000T0000Z-160930T2200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 334 AM EDT THU SEP 29 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT FRIDAY... * WINDS: NORTHEAST 15 TO 25. * WAVES: 3 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
725 WHUS73 KIWX 291422 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1022 AM EDT THU SEP 29 2016 LMZ043-046-292230- /O.CON.KIWX.SC.Y.0048.000000T0000Z-160930T2200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1022 AM EDT THU SEP 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT FRIDAY. * WINDS: NORTHEAST 15 TO 25. * WAVES: 3 TO 7 FEET. * CHANCE FOR WATERSPOUTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
840 WHUS73 KIWX 292010 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 410 PM EDT THU SEP 29 2016 LMZ043-046-300415- /O.CON.KIWX.SC.Y.0048.000000T0000Z-160930T2200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 410 PM EDT THU SEP 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT FRIDAY. * WINDS: NORTHEAST 15 TO 25 KNOTS. * WAVES: 3 TO 7 FEET. * CHANCE FOR WATERSPOUTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
888 WHUS73 KIWX 300211 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1011 PM EDT THU SEP 29 2016 LMZ043-046-301015- /O.CON.KIWX.SC.Y.0048.000000T0000Z-160930T2200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1011 PM EDT THU SEP 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT FRIDAY. * WINDS: NORTHEAST 15 TO 25 KNOTS. * WAVES: 3 TO 7 FEET. * CHANCE FOR WATERSPOUTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
427 WHUS73 KIWX 300840 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 440 AM EDT FRI SEP 30 2016 LMZ043-046-301645- /O.CON.KIWX.SC.Y.0048.000000T0000Z-160930T2200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 440 AM EDT FRI SEP 30 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING. * WINDS: NORTHEAST 15 TO 25 KNOTS. * WAVES: 3 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
314 WHUS73 KIWX 301459 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1059 AM EDT FRI SEP 30 2016 LMZ043-046-302200- /O.CON.KIWX.SC.Y.0048.000000T0000Z-160930T2200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1059 AM EDT FRI SEP 30 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING. * WINDS: NORTHEAST 10 TO 20 GUSTS TO 25 KNOTS. * WAVES: 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
571 WHUS73 KIWX 301949 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 349 PM EDT FRI SEP 30 2016 LMZ043-046-010300- /O.EXT.KIWX.SC.Y.0048.000000T0000Z-161001T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 349 PM EDT FRI SEP 30 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM EDT THIS EVENING. * WINDS: NORTHEAST TO EAST 10 TO 20 GUSTS TO 25 KNOTS. * WAVES: 3 TO 6 FEET...SUBSIDING OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
210 WHUS73 KIWX 010206 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1006 PM EDT FRI SEP 30 2016 LMZ043-046-010315- /O.CAN.KIWX.SC.Y.0048.000000T0000Z-161001T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1006 PM EDT FRI SEP 30 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS CANCELLED THE SMALL CRAFT ADVISORY. WAVES ARE EXPECTED TO REMAIN IN THE 2 TO 4 FOOT RANGE OVERNIGHT. $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Sep 28, 3:12 AM EDT, 30 minutes earlier.
Area forecast discussion, Sep 28, 3:12 AM EDT, 30 minutes before
Area Forecast Discussion National Weather Service Northern Indiana 312 AM EDT Wed Sep 28 2016 .SYNOPSIS... Issued at 312 AM EDT Wed Sep 28 2016 An upper level low will cut off over the region providing mostly cloudy skies and chances for rain showers today through Saturday. There will also be a chance for an isolated thunderstorm and heavier rain showers each afternoon. Highs through the weekend will generally be in the 60s, with lows in the 50s. Warmer and drier conditions are expected to return to the area by early next week as this system finally lifts out. && .SHORT TERM...(Today through Friday) Issued at 312 AM EDT Wed Sep 28 2016 Cool, mostly cloudy, and wet at times through Friday... Pronounced vort lob and 100 kt 300mb jet dropping through on the ssw periphery of Northern Lakes parent low will help re-focus deep tropospheric circulation south into northern Indiana by this afternoon...with the center of this stacked low then wobbling into far southern IN and KY later tonight through Friday. Round of height falls/mid lvl DCVA with the aforementioned vort lob dropping in from the Upper Midwest should aid in strengthening low- mid lvl baroclinic zone on ene fringe of this low into mainly our IN/sw Lower MI counties early this morning and into the rest of the forecast area thereafter. Scattered to numerous rain showers should accompany this feature, especially into ne IN/nw OH later this morning/early afternoon given good low level moisture transport. Could even see some embedded thunder/heavy rain showers later this morning/afternoon across mainly ne IN/nw OH where sfc dewpoints increase into the low-mid 50s under incoming cold pocket aloft. Any storms that do develop may contain small hail given lowering freezing levels. Good Atlantic moisture within warm conveyor belt will arch back into deformation zone across the lower Great Lakes later tonight through Friday as low pressure center cuts off into the OH/TN Valleys. Clouds and good chances for several rounds of rain will result. Precipitation coverage/intensity/timing will be tied to smaller scale vorts rotating around the primary circulation. Also should see an uptick in coverage/intensity during the diurnal instability maximum each afternoon if area is not in a negative vorticity advection region in wake of one of the aforementioned vort maxes. Did add a slight chance for thunder both Thursday/Friday afternoon given better low level moisture profiles and weak instability shown in the last several model cycles. Otherwise...highs generally in the 60s and lows in the low-mid 50s through Friday. && .LONG TERM...(Saturday through Tuesday) Issued at 312 AM EDT Wed Sep 28 2016 Upper low center will finally kick northeast through the local area Saturday and into the northeast US thereafter as it finally gets ingested into northern stream energy dropping through southeast Canada. The precipitation pattern should be more scattered/spotty/diurnally driven under the upper low Saturday, with dry conditions expected Sunday into early next week as ridging overspreads in its wake. && .AVIATION...(For the 06Z TAFS through 06Z Wednesday Night) Issued at 110 AM EDT Wed Sep 28 2016 Strong vort max over ern IA digging into base of upr trof expected to cause upr low over the U.P. dropping south into nrn IN with accompanying sfc low development. This should result in sct shra developing over the area this morning and contg through the remainder of the taf period. Aviation flight conditions expected to respond by grdly lowering to low mvfr by this eve. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...Small Craft Advisory until 11 PM EDT this evening for LMZ043-046. && SYNOPSIS...Steinwedel SHORT TERM...Steinwedel LONG TERM...Steinwedel AVIATION...JT Visit us at www.weather.gov/iwx Follow us on Facebook...Twitter...and YouTube at: www.facebook.com/NWSNorthernIndiana www.twitter.com/nwsiwx www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Sep 27, 3:47 AM EDT, 23 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 347 AM EDT TUE SEP 27 2016 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-280800- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...NAPPANEE... LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE... LIGONIER...ALBION...AUBURN...GARRETT...KNOX...NORTH JUDSON... BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH... BREMEN...CULVER...ROCHESTER...AKRON...WARSAW...WINONA LAKE... SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY... FORT WAYNE...NEW HAVEN...MONTICELLO...MONON...BROOKSTON... LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...WABASH... NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN... DECATUR...BERNE...MARION...GAS CITY...UPLAND...HARTFORD CITY... MONTPELIER...PORTLAND...DUNKIRK...NILES...BENTON HARBOR... ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS...BUCHANAN...PAW PAW LAKE... DOWAGIAC...CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS... WHITE PIGEON...MENDON...COLDWATER...BRONSON...HILLSDALE... JONESVILLE...LITCHFIELD...BRYAN...EDGERTON...WAUSEON...ARCHBOLD... SWANTON...DELTA...DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON... DESHLER...LIBERTY CENTER...PAULDING...ANTWERP...PAYNE...OTTAWA... LEIPSIC...COLUMBUS GROVE...CONTINENTAL...PANDORA...VAN WERT... OHIO CITY...LIMA...SPENCERVILLE 347 AM EDT TUE SEP 27 2016 /247 AM CDT TUE SEP 27 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-280800- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 347 AM EDT TUE SEP 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A SMALL CRAFT ADVISORY IS IN EFFECT WEDNESDAY INTO WEDNESDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 28, 3:24 PM EDT | Special Weather Statement | IWX | Grant | 36 min |
| Sep 28, 3:46 PM EDT | Special Weather Statement | IWX | Wells | 29 min |
| Sep 28, 4:32 PM EDT | Special Weather Statement | IWX | Adams, Allen, Blackford, Huntington, Wells | 58 min |
| Sep 28, 4:59 PM EDT | Special Weather Statement | IWX | Huntington, Wabash, Wells | 31 min |
| Sep 28, 5:04 PM EDT | Special Weather Statement | IWX | Wells | 41 min |
Nearby
Small Craft Advisories in Indiana, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.